# SDR SIMA202308042002

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 18,198 hours, 12,200 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HIGH SPEED RTO AROUND 100 KTS. CREW FELT AND HEARD POP ON LEFT SIDE OF PLANE FOLLOWED BY VEERING TO THE LEFT. CREW REJECTED TAKE OFF-C/A-PERFORMED MLG TIRES, GEARS AND DOORS INSPECTION REF: E175 AMM 32-10-00 AND 32-49-07. PERFORMED HIGH SPEED TAXI CHECK WITH CREW. NO DISCREPANCIES NOTED. A/C OK FOR SERVICE. SEE AML 4983605 ITEM 2
